# SDR SWAA2021122250986

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 259-267 LONGITUDIANL BEAM LBL 10, WL 207.54.  REMOVED CORROSION. AREA BLENDED IS 7.3' BY 1.6' ON UPPER SURFACE IAW SRM 51-10-02-0G-0.    ACOOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4 51-00-00 PROC 2; LOWEST REMAINING THICKNESS IS .049 ACCOMPLISHED HFEC IAW NDTM D6-37239 PART 6 51-00-00 PROC 16 AND 53-30-00 PROC 3. NO CRACKS FOUND. ACCOMPLISHED HFEC IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. NO CRACKS. REPAIRED ON TTG8Q009PL5R.
